Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

66 Publications


2016 | Journal Article | IST-REx-ID: 1486   OA
Hainzl, Christian, and Robert Seiringer. “The Bardeen–Cooper–Schrieffer Functional of Superconductivity and Its Mathematical Properties.” Journal of Mathematical Physics, vol. 57, no. 2, 021101, American Institute of Physics, 2016, doi:10.1063/1.4941723.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1436   OA
Bach, Volker, et al. “Kinetic Energy Estimates for the Accuracy of the Time-Dependent Hartree-Fock Approximation with Coulomb Interaction.” Journal de Mathématiques Pures et Appliquées, vol. 105, no. 1, Elsevier, 2016, pp. 1–30, doi:10.1016/j.matpur.2015.09.003.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1291   OA
Giuliani, Alessandro, and Robert Seiringer. “Periodic Striped Ground States in Ising Models with Competing Interactions.” Communications in Mathematical Physics, vol. 347, no. 3, Springer, 2016, pp. 983–1007, doi:10.1007/s00220-016-2665-0.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1622   OA
Lundholm, Douglas, et al. “Fractional Hardy–Lieb–Thirring and Related Inequalities for Interacting Systems.” Archive for Rational Mechanics and Analysis, vol. 219, no. 3, Springer, 2016, pp. 1343–82, doi:10.1007/s00205-015-0923-5.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1259   OA
Bräunlich, Gerhard, et al. “Bogolubov–Hartree–Fock Theory for Strongly Interacting Fermions in the Low Density Limit.” Mathematical Physics, Analysis and Geometry, vol. 19, no. 2, 13, Springer, 2016, doi:10.1007/s11040-016-9209-x.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1545   OA
Nam, Phan, et al. “Diagonalization of Bosonic Quadratic Hamiltonians by Bogoliubov Transformations.” Journal of Functional Analysis, vol. 270, no. 11, Academic Press, 2016, pp. 4340–68, doi:10.1016/j.jfa.2015.12.007.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1572   OA
Correggi, Michele, et al. “Validity of the Spin-Wave Approximation for the Free Energy of the Heisenberg Ferromagnet.” Communications in Mathematical Physics, vol. 339, no. 1, Springer, 2015, pp. 279–307, doi:10.1007/s00220-015-2402-0.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1573   OA
Chen, Thomas, et al. “Unconditional Uniqueness for the Cubic Gross Pitaevskii Hierarchy via Quantum de Finetti.” Communications on Pure and Applied Mathematics, vol. 68, no. 10, Wiley, 2015, pp. 1845–84, doi:10.1002/cpa.21552.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1807   OA
Goldman, Michael, and Jimena Royo-Letelier. “Sharp Interface Limit for Two Components Bose-Einstein Condensates.” ESAIM - Control, Optimisation and Calculus of Variations, vol. 21, no. 3, EDP Sciences, 2015, pp. 603–24, doi:10.1051/cocv/2014040.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 473   OA
Lewin, Mathieu, et al. “Derivation of Nonlinear Gibbs Measures from Many-Body Quantum Mechanics.” Journal de l’Ecole Polytechnique - Mathematiques, vol. 2, Ecole Polytechnique, 2015, pp. 65–115, doi:10.5802/jep.18.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1939
Dereziński, Jan, and Marcin M. Napiórkowski. “Erratum to: Excitation Spectrum of Interacting Bosons in the Mean-Field Infinite-Volume Limit.” Annales Henri Poincare, vol. 16, no. 7, Birkhäuser, 2015, pp. 1709–11, doi:10.1007/s00023-014-0390-9.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1880   OA
Könenberg, Martin, et al. “Superfluid Behavior of a Bose-Einstein Condensate in a Random Potential.” New Journal of Physics, vol. 17, 013022, IOP Publishing Ltd., 2015, doi:10.1088/1367-2630/17/1/013022.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2085   OA
Nam, Phan, and Robert Seiringer. “Collective Excitations of Bose Gases in the Mean-Field Regime.” Archive for Rational Mechanics and Analysis, vol. 215, no. 2, Springer, 2015, pp. 381–417, doi:10.1007/s00205-014-0781-6.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1704   OA
Deuchert, Andreas, et al. “Note on a Family of Monotone Quantum Relative Entropies.” Letters in Mathematical Physics, vol. 105, no. 10, Springer, 2015, pp. 1449–66, doi:10.1007/s11005-015-0787-5.
View | Files available | DOI | Download (ext.)
 

2014 | Conference Paper | IST-REx-ID: 1516
Bräunlich, Gerhard, et al. “On the BCS Gap Equation for Superfluid Fermionic Gases.” Proceedings of the QMath12 Conference, edited by Pavel Exner et al., World Scientific Publishing, 2014, pp. 127–37, doi:10.1142/9789814618144_0007 .
View | DOI
 

2014 | Journal Article | IST-REx-ID: 1821   OA
Seiringer, Robert. “Bose Gases, Bose-Einstein Condensation, and the Bogoliubov Approximation.” Journal of Mathematical Physics, vol. 55, no. 7, 1.4881536, American Institute of Physics, 2014, doi:10.1063/1.4881536.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 1822
Jakšić, Vojkan, et al. “Introduction.” Journal of Mathematical Physics, vol. 55, no. 7, 075101, American Institute of Physics, 2014, doi:10.1063/1.4884877.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 1889   OA
Bräunlich, Gerhard, et al. “Translation-Invariant Quasi-Free States for Fermionic Systems and the BCS Approximation.” Reviews in Mathematical Physics, vol. 26, no. 7, 1450012, World Scientific Publishing, 2014, doi:10.1142/S0129055X14500123.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1935   OA
Giuliani, Alessandro, et al. “Formation of Stripes and Slabs near the Ferromagnetic Transition.” Communications in Mathematical Physics, vol. 331, no. 1, Springer, 2014, pp. 333–50, doi:10.1007/s00220-014-1923-2.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1904   OA
Frank, Rupert, et al. “Strichartz Inequality for Orthonormal Functions.” Journal of the European Mathematical Society, vol. 16, no. 7, European Mathematical Society, 2014, pp. 1507–26, doi:10.4171/JEMS/467.
View | DOI | Download (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed